MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INFUSION SAFETY MANAGEMENT SOFTWARE

BECTON DICKINSON KIT TABLET; INFUSION SAFETY MANAGEMENT SOFTWARE
Model Number 516704
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is pride industries.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.Investigation summary: no photos or samples were received by our quality team for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation and the clinician's description, the system preformed as designed, as an idle-wait screen is displayed if a lost wireless connection event occurs.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the kit tablet base failed, showing a "waiting for the case to begin" screen during the surgery.The following information was provided by the initial reporter: "crna informed me that ipad was not working.When i got to the or the screen was showing ¿waiting for the case to begin¿ even though the case was in the middle of the surgery.The case ended for crna when procedure started after induction.".

Brand Name
KIT TABLET
Common Device Name
INFUSION SAFETY MANAGEMENT SOFTWARE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12062945
Report Number2243072-2021-01746
Device Sequence Number4110846
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number516704
Device Catalogue Number516704
Device Lot Number20028T02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1